# SDR 96FDEA00635

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65271322
- Condition: Damaged
- Location: Bs 482
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH DAMAGE ON STR 23L AT STA 482.  REMOVED DAMAGED STR BS 482 STR 23L AND INSTALLED REPAIR PER FEDEX SRM 53-10-3.
